How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Michael Salama Your Own Question
Michael Salama
Michael Salama,
Category: Medical
Satisfied Customers: 715
Experience:  Medical director at San Miguel Medical Clinic
93434137
Type Your Medical Question Here...
Michael Salama is online now
A new question is answered every 9 seconds

A friend of mine sent me pictures of an illness and I would

Customer Question

A friend of mine sent me pictures of an illness and I would like you to look at the pictures and tell me what it is
Submitted: 9 months ago.
Category: Medical
Expert:  Michael Salama replied 9 months ago.

Hello this is Dr. Salama MD,

Sure, please upload the pictures so I can take a look, thanks.

Customer: replied 9 months ago.
They are now attached
Expert:  Michael Salama replied 9 months ago.

Do you know anything about her medical conditions or what medications she takes?

Customer: replied 9 months ago.
She doesn't know English well. She wrote gormons pills and I think she may have meant hormone pills
Customer: replied 9 months ago.
I have heard some mention of possibly cancer. I don't know where.
Customer: replied 9 months ago.
I don't want to ask her too many questions. She is suffering and I want to know exactly what from and how bad. This is what I heard from her and it is about all I know.
Customer: replied 9 months ago.
She was in the hospital for a few days 4 months ago and maybe another time later. now she says the tests are bad.
Expert:  Michael Salama replied 9 months ago.

From those pictures, it's difficult to tell.

It looks like Stevens Johnson syndrome which is a life threatening condition.

Other than that, it's hard to tell exactly whats going on.

Let me know if you have any other questions.

If not, please don't forget to leave a positive rating as that's the only way I get credit for answering your question.

Thank you!

Customer: replied 9 months ago.
could it be breast cancer?
Customer: replied 9 months ago.
You cannot tell that she has anything from seeing her dressed.
Customer: replied 9 months ago.
She lives in Ukraine and the doctors there are not very good.
Expert:  Michael Salama replied 9 months ago.

Breast cancer does not usually cause a rash like that.

Customer: replied 9 months ago.
could it be some other cancer? I don't know what part of the body the pictures are from. Could it be that the treatment they gave her caused the rash?
Expert:  Michael Salama replied 9 months ago.

Yes, that's what I'm thinking, that it's likely an adverse effect of the treatment she was given